Posted by johnj on April 13, 2003, at 19:16:18
In reply to Re: magnesium glycinate, posted by JLx on April 13, 2003, at 18:19:05
That is great everything is holding for you and you feel good. I cut back my Mg and my sleep has gotten better. I did find some information on the web that Mg can cause sleep problems in some people, especially if taken after five. I went back to 100 mg and now am back at 200 mg. I will see how this holds. My energy level was terrible during the week. I have not experienced such feelings for quite some time. I think when I started feeling better I made the mistake of jumping up to a higher dose. I am so med sensitive that maybe I am supplement sensitive too. Anyway, I found some information that was accurate to how I was reacting. The only quandry is why did I feel good for 9 or so days? I think I did overdo it physically and then an increased supplementation was not the right thing. I have started using some apple cider vinegar right after I do anything physical and also in the mornings. Again, I need to go slow and Larry was so right in that I need to not get in a rush. One thing I do know is that those days were very good ones and it shows me where I would like to get again. Thank you for all your links. I will read them this week if I have the energy. There wasn't any point of reading much for the last 10 days or so since I couldn't retain any of it. I am going to try the magnesium glycinate and see how I do. A little at a time. This site has been a godsend and everybody so informative and helpful. Thank you and keep us informed.